# SDR IXXA060119S

- Difficulty date: June 22, 2004
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 93,578 hours, 23,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Part time: 93,578 hours, 23,843 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND FRAME CRACKED AT STATION 1580 LONGERON 21 LEFT.  REMOVED FASTENER AS NEEDED TO REMOVE DAMAGED FRAME SECTION.  FABRICATED REPAIR PARTS, LOCATED, TRIMMED, DEBURRED, TREATED, PRIMED, INSTALLED REPAIR PARTS AND NEW FASTENERS AT STATION 1580 LONGERON 21 LEFT IAW DC8 SRM 53-2-0, 51-1-20D, 51-1-8 AND 51-1-21.
